question-icon

When do periods start after taking Primolut?

default
Posted on Sat, 26 Jul 2014
Question: I live in US and going to XXXXXXX for religious events. If I take Primolut this month to delay my periods by 3 days....will my periods next month start 3 days later ? My periods are quite regular
doctor
Answered by Dr. Madhuri N Bagde (8 minutes later)
Brief Answer:
detailed answer below

Detailed Answer:
Hello and welcome to HCM,

I understand your issue.

It is difficult to predict the exact date of the next period after primolut.

Once pimolut is started and taken for 3 days then bleeding usually begins in the next 7 days. So if the bleeding begins 4 days after stopping pimolut your next period may come on a similar date. If bleeding begins 7 days after stopping then the next period may also come late by a similar interval.

Most of the time periods come every 28-30 days from the first day of the bleeding. So you may expect a similar date for the next period considering your regular cycles. Some women do expect a slightly irregular period for a few cycles after taking this drug but these cases are few.

In any case the date of the periods will most likely change after primolut but they will continue to be regular.

Hope this satisfies your query.

Happy journey.
Thanks for using HCM.     
Feel free to ask any more questions that you may have.
Dr Madhuri Bagde
Consultant Obstetrician and Gynecologist

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Madhuri N Bagde

OBGYN

Practicing since :2001

Answered : 1390 Questions

premium_optimized

The User accepted the expert's answer

Share on
When do periods start after taking Primolut?

Brief Answer: detailed answer below Detailed Answer: Hello and welcome to HCM, I understand your issue. It is difficult to predict the exact date of the next period after primolut. Once pimolut is started and taken for 3 days then bleeding usually begins in the next 7 days. So if the bleeding begins 4 days after stopping pimolut your next period may come on a similar date. If bleeding begins 7 days after stopping then the next period may also come late by a similar interval. Most of the time periods come every 28-30 days from the first day of the bleeding. So you may expect a similar date for the next period considering your regular cycles. Some women do expect a slightly irregular period for a few cycles after taking this drug but these cases are few. In any case the date of the periods will most likely change after primolut but they will continue to be regular. Hope this satisfies your query. Happy journey. Thanks for using HCM. Feel free to ask any more questions that you may have. Dr Madhuri Bagde Consultant Obstetrician and Gynecologist